Childhood Diseases

Question
Posted by: Rose | 2010/03/31

Q.

Leukaemia

Hi. My friend''s 16 month old baby girl has had cheomotherapy for the past 4 weeks with diaharrea. Is this a side effect? How long will this diaharrea last?

Expert's Reply

A.

Paediatrician

This is a side effect of chemotherapy. Your friend must mention this to the oncologist. She should also ask the oncologist if she can give her bay a probiotic while she is on chemotherapy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.